# SDR PIDA20050113

- Difficulty date: September 7, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT Z-ANGLE IN FWD CARGO BIN CORRODED FROM BS 500A TO BS 520.  REPLACED Z-ANGLE PER SRM 53-10-13.
